Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 284296, 23 pages
http://dx.doi.org/10.1155/2012/284296
Research Article

Exponentiated Gamma Distribution: Different Methods of Estimations

Department of Statistics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 9 October 2011; Revised 10 January 2012; Accepted 10 January 2012

Academic Editor: C. Conca

Copyright © 2012 A. I. Shawky and R. A. Bakoban. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Ilhan Usta, “Different estimation methods for the parameters of the extended Burr XII distribution,” Journal of Applied Statistics, vol. 40, no. 2, pp. 397–414, 2013. View at Publisher · View at Google Scholar
  • J. Mazucheli, M. E. Ghitany, and F. Louzada, “Comparison of estimation methods for the parameters of the weighted Lindley distribution,” Applied Mathematics And Computation, vol. 220, pp. 463–471, 2013. View at Publisher · View at Google Scholar
  • Hanaa H. Abu-Zinadah, “Six method of estimations for the shape parameter of exponentiated Gompertz distribution,” Applied Mathematical Sciences, vol. 8, no. 85-88, pp. 4349–4359, 2014. View at Publisher · View at Google Scholar
  • Muhammad H. Tahir, and Saralees Nadarajah, “Parameter induction in continuous univariate distributions: Well-established G families,” Anais Da Academia Brasileira De Ciencias, vol. 87, no. 2, pp. 539–568, 2015. View at Publisher · View at Google Scholar
  • Fatemah Alqallaf, Ghitany, and Claudio Agostinelli, “Weighted exponential distribution: Different methods of estimations,” Applied Mathematics and Information Sciences, vol. 9, no. 3, pp. 1167–1173, 2015. View at Publisher · View at Google Scholar
  • K. Muralidharan, and Pratima Bavagosai, “Some Inferential Studies on Inliers in Gompertz Distribution,” Journal of the Indian Society for Probability and Statistics, 2016. View at Publisher · View at Google Scholar
  • Anhar S. Al-Oufi, and Hanaa H. Abu-Zinadah, “Different method estimations of the three parameters of exponentiated Gompertz distribution,” Applied Mathematics and Information Sciences, vol. 10, no. 2, pp. 705–710, 2016. View at Publisher · View at Google Scholar
  • Hilary I. Okagbue, Pelumi E. Oguntunde, Paulinus O. Ugwoke, Abiodun A. Opanuga, and Ezinne C. Erondu, “Exponentiated Generalized Exponential Distribution: Ordinary Differential Equations,” Transactions on Engineering Technologies, pp. 341–352, 2018. View at Publisher · View at Google Scholar
  • Mahdi Rasekhi, “A study on methods for estimating the PDF and the CDF in the exponentiated gamma distribution,” Communications in Statistics - Simulation and Computation, pp. 1–15, 2018. View at Publisher · View at Google Scholar